MathSciNet Relay Station
MathSciNet bibliographic data
MR248688 53.72 (20.00)
Wolf, Joseph A. Growth of finitely generated solvable groups and curvature of Riemanniann manifolds. J. Differential Geometry 2 1968 421–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement